Alert archive / Wisconsin / Flash Flood Warnings in 2019
Flash Flood Warning 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Oct 1, 2019, 10:31 PM CDT for 5 counties in Wisconsin. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2019, 10:31 PM CDT (03:31 UTC)
- Expired
- Oct 2, 2019, 12:31 AM CDT
- In force
- 2 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Milwaukee County, WI, Racine County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 30 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.5 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
214
WGUS53 KMKX 020331
FFWMKX
WIC079-101-105-127-133-020630-
/O.NEW.KMKX.FF.W.0014.191002T0331Z-191002T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
1031 PM CDT Tue Oct 1 2019
The National Weather Service in Milwaukee/Sullivan has issued a
* Flash Flood Warning for...
Milwaukee County in southeastern Wisconsin...
Walworth County in southeastern Wisconsin...
Eastern Rock County in south central Wisconsin...
Racine County in southeastern Wisconsin...
Southern Waukesha County in southeastern Wisconsin...
* Until 130 AM CDT.
* At 1029 PM CDT, Doppler radar indicated numerous thunderstorms
producing heavy rainfall from Milwaukee extending southwest to
around Beloit, moving east to southeast. These storms will
cause areas of flash flooding.
* Some locations that may experience flooding include...
Milwaukee, Racine, Waukesha, Janesville, West Allis, Wauwatosa, New
Berlin, Brookfield, Beloit, Greenfield, Oak Creek, Muskego, South
Milwaukee, Cudahy, Whitewater, Whitefish Bay, Greendale, Elkhorn,
St. Francis and Delavan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
&&
LAT...LON 4256 8878 4250 8919 4285 8901 4284 8855
4296 8854 4311 8787 4307 8785 4302 8789
4297 8783 4286 8782 4281 8776 4272 8777
4267 8818 4266 8819 4264 8830 4249 8831
4249 8877
$$
MBK3 follow-up statements
001
WGUS73 KMKX 020413
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1113 PM CDT Tue Oct 1 2019
WIC079-101-105-127-133-020630-
/O.CON.KMKX.FF.W.0014.000000T0000Z-191002T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-Walworth WI-Rock WI-Racine WI-Waukesha WI-
1113 PM CDT Tue Oct 1 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
MILWAUKEE...WALWORTH...EASTERN ROCK...RACINE AND SOUTHERN WAUKESHA
COUNTIES...
At 1110 PM CDT, Doppler radar indicated showers and thunderstorms
producing heavy rainfall extending from Milwaukee and Racine west to
Janesville and Delavan, moving east. Rainfall so far in this area
has been in the one half inch to one and one half inch range. An
additional one half inch to two inches is possible through the early
morning, resulting in localized flash flooding.
Some locations that will experience flooding include...
Milwaukee, Racine, Waukesha, Janesville, West Allis, Wauwatosa, New
Berlin, Brookfield, Beloit, Greenfield, Oak Creek, Muskego, South
Milwaukee, Cudahy, Whitewater, Whitefish Bay, Greendale, Elkhorn, St.
Francis and Delavan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
&&
LAT...LON 4256 8878 4250 8919 4285 8901 4284 8855
4296 8854 4311 8787 4307 8785 4302 8789
4297 8783 4286 8782 4281 8776 4272 8777
4267 8818 4266 8819 4264 8830 4249 8831
4249 8877
$$
MBK959
WGUS73 KMKX 020432
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1132 PM CDT Tue Oct 1 2019
WIC079-105-133-020441-
/O.CAN.KMKX.FF.W.0014.000000T0000Z-191002T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-Rock WI-Waukesha WI-
1132 PM CDT Tue Oct 1 2019
...THE FLASH FLOOD WARNING FOR MILWAUKEE...EASTERN ROCK AND SOUTHERN
WAUKESHA COUNTIES IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 4249 8877 4252 8873 4280 8867 4284 8855
4283 8844 4282 8795 4283 8795 4283 8781
4285 8781 4281 8776 4272 8777 4267 8818
4266 8819 4264 8830 4249 8831
$$
WIC101-127-020630-
/O.CON.KMKX.FF.W.0014.000000T0000Z-191002T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Walworth WI-Racine WI-
1132 PM CDT Tue Oct 1 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
WALWORTH AND RACINE COUNTIES...
At 1131 PM CDT, Doppler radar indicated showers and thunderstorms
producing heavy rain extending from Racine west to Delavan and
Darien, moving to the east. Localized flash flooding will continue
in the warned area.
Some locations that may experience flooding include...
Racine, Elkhorn, Delavan, Lake Geneva, Sturtevant, Union Grove, East
Troy, Williams Bay, Wind Lake, Rochester, Genoa City, Walworth,
Richmond, Wind Point, Fontana-On-Geneva Lake, Sharon, Darien, Browns
Lake, Como and Waterford North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.
&&
LAT...LON 4249 8877 4252 8873 4280 8867 4284 8855
4283 8844 4282 8795 4283 8795 4283 8781
4285 8781 4281 8776 4272 8777 4267 8818
4266 8819 4264 8830 4249 8831
$$
MBK142
WGUS73 KMKX 020531
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1231 AM CDT Wed Oct 2 2019
WIC101-127-020541-
/O.CAN.KMKX.FF.W.0014.000000T0000Z-191002T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Walworth WI-Racine WI-
1231 AM CDT Wed Oct 2 2019
...THE FLASH FLOOD WARNING FOR WALWORTH AND RACINE COUNTIES IS
CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4249 8877 4252 8873 4280 8867 4284 8855
4283 8844 4282 8795 4283 8795 4283 8781
4285 8781 4281 8776 4272 8777 4267 8818
4266 8819 4264 8830 4249 8831
$$
MBKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Oct 1, 9:25 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Oct 1, 9:25 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
925 PM CDT Tue Oct 1 2019
.UPDATE...
A line of heavy rain and thunderstorms will continue to push east
through southern Wisconsin. Heavy rainfall has caused flooding
across most of the area. Additional rainfall amounts of 1-3
inches are possible before decreasing Wednesday morning, therefore
the Flash Flood Watch remains in effect. Still watching the
potential for some stronger storms with wind being the main
threat. Best chance will be before midnight.
&&
.MARINE...
Rain and thunderstorms are currently positioned over central Lake
Michigan. Coverage will begin to increase over the next several
hours, especially over the southern half of the lake. Gusty
northeast winds have been observed along and behind a gust front
moving across the southern half of the lake. These gusty winds
will continue overnight and expect wave heights to build. A Small
Craft Advisory is in effect tonight through 4AM Thursday.
&&
.PREV DISCUSSION... (Issued 624 PM CDT Tue Oct 1 2019)
UPDATE...Threat of flash flooding continues with very efficient
rain producing showers and storms expected. Will have itchy
trigger finger for issuing Flash Flood Warnings as many areas
have received between 1 and 3 inches earlier today with locally
higher amounts and heavy precipitation likely to repeatedly affect
the same area. Expect widespread showers and thunderstorms to
develop across the area next several hours increasing flooding
concerns. Severe thunderstorms moving toward southwest WI from
eastern IA may hang on and producing a few larger hail and wind
reports into south central WI. Can not rule out an isolated
tornado.
AVIATION(00Z TAFS)...Showers and thunderstorms will become more
numerous this evening with mostly MVFR and lower ceilings and
occasional visibilities in precipitation.
PREV DISCUSSION... (Issued 213 PM CDT Tue Oct 1 2019)
DISCUSSION...
Rest of this afternoon through Wednesday night -
Confidence...Medium
Flash Flood Watch still looks good. We are seeing a break in the
activity though the pattern remains conducive for repeated rains
across the area. The front is a slow mover and precipitable water
values are impressively high, especially for this time of year.
MLCAPE axis is set up across east central IA into northern IL
however still plenty of MUCAPE across the area. Another mid level
shortwave and increasing frontogenetical forcing will lead to more
activity evolving into this evening. The exiting precip this
afternoon with a break and renewed activity later played out by
latest HRRR. Could see a little break in things with high pressure
briefly nudging in for a time on wednesday. However more upstream
energy will induce cyclogenesis and bring another low pressure
system to the southeast of the area Wednesday night. There is some
model disparity on qpf with this system. The GFS shows a max to
our south and north while the GEM/ECMWF bring a little more to srn
WI.
Thursday and Friday - Confidence...Medium
High pressure builds into the area and should bring a dry period.
Cooler temps will be in place with the core of the coldest air in
place Thursday night before a return flow starts to displace the
thermal trough to the east.
Friday night through Saturday night - Confidence...Medium
Another low heads towards the area with a warm/moist advective
regime getting going Friday night. Saturday looks unsettled as mid
level energy surface boundary move through. Showers could end
quickly Saturday evening before drier air moves in.
Sunday through Tuesday - Confidence...Medium
High pressure returns with quiet/dry conditions expected.
AVIATION(21Z TAFS)...Main threat this period will be numerous
TSRA within moist axis ahead of slow moving cold front. Expecting
storms to persist into the overnight hours with some breaks at
times. Once the front moves through tonight winds will shift to
the northeast with cold advection pattern taking hold. Ceilings
have been variable across srn WI though once front drops south a
trend towards MVFR and IFR will likely take hold as front pulls
south.
MARINE...Thunderstorm threat will be renewed for the overnight
hours. In addition, northeast winds will ramp up in the wake of a
cold front. The small craft advisory looks good. At this point
gales are not expected.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Wednesday morning for WIZ046-047-051-
052-056>060-062>072.
LM...Small Craft Advisory until 4 AM CDT Thursday for LMZ643>646.
&&
Update...RAR
Tonight/Wednesday and Aviation/Marine...MBK
Wednesday Night through Tuesday...CollarHazardous weather outlook, Oct 1, 9:32 PM CDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 932 PM CDT Tue Oct 1 2019 WIZ046-047-051-052-056>060-062>072-030245- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 932 PM CDT Tue Oct 1 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A Flash Flood Watch remains in effect into Wednesday morning. Flash flooding and river flooding may occur. If you live in a flood prone area, be ready to take action to secure or protect your property from possible flooding. Some storms tonight may become severe with damaging winds, large hail, and an isolated tornado. A Marginal to Slight Risk of severe thunderstorms is outlooked for southern Wisconsin. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday A Flash Flood Watch remains in effect for much of Wednesday morning. River flooding will remain possible for the remainder of the week depending on how much rain does fall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. LMZ643>646-030245- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 932 PM CDT Tue Oct 1 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Patchy dense fog are expected over the near shore waters through midnight. The dense fog will reduce the visibility to one mile or less for a time. Thunderstorms are likely. An isolated strong to severe thunderstorms will be possible. A Small Craft Advisory goes into effect for late this evening. Breezy northeast winds will develop with building waves. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday A Small Craft Advisory will remain in effect into Wednesday night for breezy northeast winds and high waves. After a brief lull in the winds early on Thursday, winds will shift to the northwest later Thursday morning and will likely reach Small Craft Advisory levels. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-030245- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 932 PM CDT Tue Oct 1 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Scattered to numerous thunderstorms are expected. An isolated severe thunderstorm is possible. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday No hazardous weather is expected at this time. www.weather.gov/mkx
In the hours before
Local storm report, Oct 1, 9:22 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 PM CDT TUE OCT 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HEAVY RAIN WAUPUN 43.63N 88.73W
10/01/2019 M3.00 INCH FOND DU LAC WI PUBLIC
EVENT TOTAL SO FAR.
&&Special weather statement, Oct 1, 9:24 PM CDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 924 PM CDT Tue Oct 1 2019 WIZ063>065-068>070-020315- Green-Walworth-Rock-Waukesha-Jefferson-Dane- 924 PM CDT Tue Oct 1 2019 ...A STRONG THUNDERSTORM WILL AFFECT WALWORTH...ROCK...SOUTHWESTERN WAUKESHA...SOUTHEASTERN DANE AND SOUTHERN JEFFERSON COUNTIES... At 923 PM CDT, a strong thunderstorm was located near Lake Koshkonong, or near Edgerton, moving east at 60 mph. Winds of 40 to 50 mph are possible with this storm. Locations impacted include... Janesville, Beloit, Whitewater, Pewaukee, Stoughton, Fort Atkinson, Elkhorn, Delavan, Jefferson, Lake Geneva, Mukwonago, Delafield, Milton, Edgerton, Evansville, East Troy, Williams Bay, Wales, Genoa City and Walworth. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. A Severe Thunderstorm Watch remains in effect until midnight CDT for south central and southeastern Wisconsin. LAT...LON 4250 8938 4295 8931 4305 8830 4249 8831 TIME...MOT...LOC 0223Z 263DEG 53KT 4290 8902 MRC
Local storm report, Oct 1, 9:25 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 PM CDT TUE OCT 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD FOND DU LAC 43.78N 88.45W
10/01/2019 FOND DU LAC WI PUBLIC
MULTIPLE REPORTS OF WATER COVERED ROADS
INCLUDING A FOOT OF STANDING WATER ACROSS
PORTIONS OF I-41 AND US HWY 151.
&&Local storm report, Oct 1, 9:28 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CDT TUE OCT 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN DE FOREST 43.25N 89.34W
10/01/2019 M2.74 INCH DANE WI PUBLIC
EVENT TOTAL WITH 1.23 INCHES IN THE PAST
HOUR.
&&Local storm report, Oct 1, 9:32 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 PM CDT TUE OCT 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN WINDSOR 43.22N 89.34W
10/01/2019 M2.62 INCH DANE WI PUBLIC
EVENT TOTAL WITH 1 INCH IN THE PAST 20
MINUTES.
&&Local storm report, Oct 1, 10:30 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1030 PM CDT TUE OCT 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG BELLEVILLE 42.86N 89.53W
10/01/2019 DANE WI EMERGENCY MNGR
SEVERAL TREES DOWN ALONG WITH ONE ON A
HOUSE. THERE IS ALSO A CONSTRUCTION TRAILER
IN A YARD THAT WAS NOT THERE BEFORE THE
STORM. POSSIBLE TORNADO.
&&The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:13 PM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 77 min |
| Oct 1, 7:29 PM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac, Sheboygan | 3 hr |
| Oct 1, 7:38 PM CDT | Flash Flood Warning | MKX | Columbia, Dane, Dodge, Sauk | 3 hr |
| Oct 1, 8:00 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 60 min |
| Oct 1, 8:08 PM CDT | Areal Flood Advisory | MKX | Dane, Iowa, Lafayette | 3 hr |
| Oct 1, 8:35 PM CDT | Flash Flood Warning | MKX | Columbia, Dane | 3 hr |
| Oct 1, 8:41 PM CDT | River Flood Warning | MKX | Sheboygan | 67 hr |
| Oct 1, 8:43 PM CDT | Special Weather Statement | MKX | Dane | 62 min |
| Oct 1, 8:51 PM CDT | Flash Flood Warning | MKX | Dodge, Ozaukee, Washington | 3 hr |
| Oct 1, 9:24 PM CDT | Special Weather Statement | MKX | Rock, Walworth, Waukesha | 51 min |
| Oct 1, 9:31 PM CDT | Tornado Warning | MKX | Jefferson | 29 min |
| Oct 1, 9:47 PM CDT | Areal Flood Advisory | MKX | Jefferson, Milwaukee, Rock, Waukesha | 3 hr |
| Oct 1, 9:48 PM CDT | Tornado Warning | MKX | Waukesha | 27 min |
| Oct 1, 10:57 PM CDT | Special Marine Warning | MKX | 63 min | |
| Oct 2, 12:00 AM CDT | River Flood Warning | MKX | Fond du Lac | 21 days |
| Oct 2, 2:40 AM CDT | River Flood Warning | MKX | Dane | 38 hr |
| Oct 2, 3:37 AM CDT | River Flood Warning | MKX | Ozaukee | 21 days |
| Oct 2, 3:54 AM CDT | River Flood Warning | MKX | Ozaukee | 6 days |
| Oct 2, 4:04 AM CDT | River Flood Warning | MKX | Kenosha | 21 days |
| Oct 2, 5:28 AM CDT | River Flood Warning | MKX | Sauk | 7 days |
| Oct 2, 8:25 AM CDT | River Flood Warning | MKX | Columbia | 21 days |
| Oct 2, 9:38 AM CDT | River Flood Warning | MKX | Ozaukee | 25 hr |
| Oct 2, 10:05 AM CDT | River Flood Warning | MKX | Lafayette | 66 hr |
| Oct 2, 10:05 AM CDT | River Flood Warning | MKX | Milwaukee | 34 hr |
| Oct 2, 10:05 AM CDT | River Flood Warning | MKX | Racine | 57 hr |
| Oct 2, 10:05 AM CDT | River Flood Warning | MKX | Rock | 54 hr |
| Oct 2, 10:05 AM CDT | River Flood Warning | MKX | Rock | 37 hr |
| Oct 2, 10:40 AM CDT | River Flood Watch | MKX | Jefferson | 29 hr |
| Oct 2, 10:40 AM CDT | River Flood Watch | MKX | Rock | 22 days |
| Oct 2, 10:40 AM CDT | River Flood Watch | MKX | Racine | 5 days |
| Oct 2, 2:49 PM CDT | Lakeshore Flood Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 13 hr |
| Oct 2, 4:36 PM CDT | River Flood Warning | MKX | Rock | 37 days |
| Oct 2, 4:36 PM CDT | River Flood Warning | MKX | Racine | 5 days |
Nearby
Flash Flood Warnings in Wisconsin, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.